# SDR FDEA201804181048

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 82,815 hours, 16,600 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION,  THE NR 4 BANJO FITTING OF THE LOWER VERTICAL STABILIZER,  RT REAR SPAR CAP FWD FLANGE AT THE UPPER SECTION, VSS 2164,  FOUND ONE CRACK  ALONG THE RADIUS AT THE LOWEST FASTENER, APPROX 1.377 INCHES IN LENGTH.
